Spout diameters in full and half spouted beds
Version of Record online: 27 MAR 2009
Copyright © 1998 Canadian Society for Chemical Engineering
The Canadian Journal of Chemical Engineering
Volume 76, Issue 4, pages 702–706, August 1998
How to Cite
He, A.-L., Lim, C. J., Grace, J. R. and Qin, S.-Z. (1998), Spout diameters in full and half spouted beds. Can. J. Chem. Eng., 76: 702–706. doi: 10.1002/cjce.5450760403
- Issue online: 27 MAR 2009
- Version of Record online: 27 MAR 2009
- Manuscript Accepted: 16 JUN 1998
- Manuscript Revised: 21 APR 1998
- Manuscript Received: 15 APR 1997
- Natural Sciecces
- Engineering Research Council of Canada
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!